# SDR CALA2018110502285

- Difficulty date: November 3, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N73278
- Make and model: Boeing 737824
- Aircraft serial: 31596
- Aircraft time: 50,359 hours, 17,526 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Part number: 141A5503
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD WET AREA AT STA 312, LBL 18, HAS CORROSION ON FLOOR BEAM {MKD.78-23} REF. AAR N/R:9878422 ACCOMPLISHED PERMANENT REPAIR ON FLOOR BEAM UPPER CHORD STA 312 LBL 18 PER UNITED EC/RA#5321-01973,NO FURTHER ACTION REQUIRED. REF. AAR N/R:9878422 ADD EMP:V900454
